...
...
...
...

If you have these COVID vaccine side effects, Fauci says it’s actually good news

Dr. Anthony Fauci receives his first dose of the COVID-19 vaccine - side effects
Photo via NIH Image Gallery/Flickr (Public Domain)

Several COVID-19 vaccines are officially in circulation, gradually increasing the number of people inoculated against the coronavirus. This is great news, inching the globe ever closer to a return to normalcy. But a number of known COVID vaccine side effects accompany the inoculations, including fever, chills, fatigue, headache, and body aches.

While the myriad of potential side effects have some people worried, some of these symptoms may actually mean good news. According to Dr. Anthony Fauci, the nation’s top disease expert, if you experience certain COVID vaccine side effects, it means your vaccine is working. 

Side effects from the COVID-19 vaccine are typically mild to moderate and last for two to three days, according to experts. Two symptoms in particular are a good sign. According to Fauci, muscle aches and chills are signs of an effective inoculation.

“The vaccine, because you’re giving it in the arm, it gives a systemic reaction,” Fauci said, via Yahoo. “You know that because sometimes after the second dose you feel a little achy, a little chilly, which means the immune system is really getting revved up.”

Vaccine symptoms that mimic a case of COVID are, in general, a good sign. As noted by Fauci, the COVID-19 vaccine works by mimicking the virus but does not actually introduce the virus into the body. This means that our cells are taught to mimic features of COVID-19 so that our bodies can learn how to fight it off. Because of this, symptoms like muscle and joint pain, chills, headaches, and fatigue are indicators that the vaccine is doing its job. 

While a number of identified, mild symptoms are expected, and even good, there are some symptoms you shouldn’t ignore. The sudden appearance of rashes, along with fainting, swelling, and delirium could all be cause for concern. Contact your doctor if any of these symptoms crop up in the weeks after you receive your COVID-19 vaccine.

Read more on the coronavirus vaccine:

Sources: CDC, Yahoo, Times of India


Continue Learning